Economics at your fingertips  


Marta Cardin () and Silvio Giove
Additional contact information
Silvio Giove: University of Venice

Fuzzy Economic Review, 2008, vol. XIII, issue 2, 3-15

Abstract: In this paper non-monotonic measures and their properties are considered and described. Subsequently we study discrete non-monotonic Choquet integral under the viewpoint of aggregation, and its axiomatic characterization. Moreover, we show that for non-monotonic measures the Shapley index can fail to represent the relative importance of a criterion, thus we introduce a new performance index. Finally we apply non-monotonic integral to a well known classical case study.

Keywords: aggregation operators; non-additive measures; non-monotonic measures; Choquet integral (search for similar items in EconPapers)
JEL-codes: C60 (search for similar items in EconPapers)
Date: 2008
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Fuzzy Economic Review from International Association for Fuzzy-set Management and Economy (SIGEF) Contact information at EDIRC.
Bibliographic data for series maintained by Aurelio Fernandez ( this e-mail address is bad, please contact ).

Page updated 2023-03-26
Handle: RePEc:fzy:fuzeco:v:xiii:y:2008:i:2:p:3-15